Search Results

You are looking at 51 - 60 of 211 items for :

  • "Translation" x
  • Mathematics and Statistics x
  • All content x
Clear All

. 27 1395 – 1440 English: AMS Translations, Ser. 2 , 50 (1966), 189–234. [2] Manin , Ju. I. 1968 Correspondences, motives and monoidal

Restricted access
Acta Mathematica Hungarica
Authors: Jesús M. Cabezas, Luisa M. Camacho, José R. Gómez, and Bakhrom A. Omirov

References [1] Ayupov , Sh. A. , Omirov , B. A. 2001 On some classes of nilpotent Leibniz algebras Sibirsk. Mat. Zh. 42 18 – 29 (in Russian); translation in Siberian Math. J

Restricted access

Abstract  

We construct a convex body K ⊃ ℝ3 such that the maximum number of mutually nonoverlapping translates of K which touch K is 15.

Restricted access

normally far less cited than ones in English (Bookstein and Yitzhaki 1999 ; van Leeuwen et al. 2000 ; Lewison and Markusova 2010 ). Some of the papers in all 3 years were in English, but had been translated from Russian on a cover-to-cover basis, often

Restricted access

hyperbolic manifolds Uspekhi Mat. Nauk. 43 5 – 22 English translation in Russian Math. Surveys , 43 (1988), 3–24. [7] Gabai , D. , Meyerhoff , R. and Milley , P. , Minimum volume cusped

Restricted access

. [17] Sendov , Bl. and Popov , V. (n.d.), Konvergenz von Ableitungen linearer Operatoren , Hand-written German translation of notes used by the authors at the “Seminar on Interpolation and

Restricted access

] Goluzin , G. M. , Geometric Theory of Functions of a Complex Variable , Translation of Mathematical Monographs , Vol. 26, AMS 1969 . [9

Restricted access

Figures into Smaller Parts , translated from Russian, The University of Chicago Press , Chicago , 1980 . [3] Boltyanski , V. , Martini , H

Restricted access

] Nagy , K. , Approximation by Nörlund means of quadratical partial sums of double Walsh-Kaczmarz-Fourier series , Ukrad'n. Mat. Zh. , 68 ( 1 ) ( 2016 ), 87 – 105 , translation in Ukrainian Math. J. , 68 ( 1 ) ( 2016

Restricted access

] M atveev , E. M. An explicit lower bound for a homogeneous rational linear form in the logarithms of algebraic numbers II , Izv. Ross. Akad. Nauk Ser. Mat. 64 ( 6 ) ( 2000 ), 125 – 180 , in Russian; English translation in

Restricted access